# SDR CALA2024031400718

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 51,341 hours, 18,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE INTERCOSTAL LOCATED AT STA 312 - 328 LBL 48 CRACKED.    REPLACED INTERCOSTAL LOCATED AT STA 312-328 LBL 48 PO: 1084852.1 IAW  SRM 51-40-05 SRM 51-40-02 BAC DWG 141A5910-140 RE V: A AND BAC DWG 141A5400 SHT 26 REV-.
